# SDR AALA201906109032

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 15,793 hours, 7,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 DOOR ACCUMULATOR LOW. SERVICED ACCUMULATOR TO PROPER PRESSURE PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
